# SDR AWXA200600290

- Difficulty date: January 25, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: D5755103920051
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - LEVEL 2 CORROSION WAS FOUND ON THE LT WING, SPOILERS 3 THROUGH 5, INNER HINGE PIN BOLTS AT THE THREAD AND HEAD RADIUS.  NO CORROSION LIMITS WERE AVAILABLE.  ALL SPOILER, INNER HINGE, PIN BOLTS WERE REMOVED AND REPLACED ON THE LT WING, SPOILERS 3 THROUGH 5, IAW AIRBUS 320 MM 27-64-45-420-050A.
